# SDR DL76G060728

- Difficulty date: September 7, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 35,134 hours, 5,417 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029817
- Part serial: P1082
- Condition: Failed
- Location: Apu
- Part time: 34,786 hours, 47,407 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU TO START ON VERIFICATION FLT AFTER 3 ATTEMPTS FLT RETURNING TO ATL FOR REPAIRS.  REPLACED APU PER M/M.  RAN APU LK CKS GOOD MADE 4 SUCCESSFUL STAR VOLTS/FREQ CK GOOD.  LOADED APU AIR AND ELEC RAN GOOD.  OK FOR SVC.
